Calculation of the effective diffusion coefficient in inhomogeneous solids

Autor(en): Kalnin, JR
Kotomin, EA
Kuzovkov, VN
Herausgeber: Limoge, Y
Bocquet, JL
Stichwörter: composite; diffusion coefficients; inclusions in matrix; inhomogeneous media; Materials Science; Materials Science, Multidisciplinary; Physics; Physics, Condensed Matter; two-phase systems
Erscheinungsdatum: 2001
Herausgeber: SCITEC PUBLICATIONS LTD
Journal: DIFFUSIONS IN MATERIALS: DIMAT2000, PTS 1 & 2
DEFECT AND DIFFUSION FORUM
Volumen: 194-1
Startseite: 163
Seitenende: 167
Zusammenfassung: 
We discuss generalization of the standard Maxwell-Garnett equation for the effective diffusion coefficient in two-phase media (a matrix with spherical inclusions, modelling e.g. strongly defective solids). Correctness of a novel equation is demonstrated by means of computer simulations. This equation treats correctly partial trapping of a diffusing particle (defect) by an inclusion as well as an energy barrier for the particle penetration into an inclusion.
Beschreibung: 
5th International Conference on Diffusion in Materials, PARIS, FRANCE, JUL 17-21, 2000
DOI: 10.4028/www.scientific.net/DDF.194-199.163

Show full item record

Page view(s)

1
Last Week
0
Last month
1
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric